Title

3-Dimensional Nonlinear Schrodinger-Equation For Finite-Amplitude Gravity-Waves In A Fluid

Authors

Authors

B. K. Shivamoggi;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Nouvo Cimento Soc. Ital. Fis. B-Gen. Phys. Relativ. Astron. Math. Phys. Methods

Keywords

Physics, Multidisciplinary

Journal Title

Nuovo Cimento Della Societa Italiana Di Fisica B-General Physics Relativity Astronomy and Mathematical Physics and Methods

Volume

94

Issue/Number

2

Publication Date

1-1-1986

Document Type

Article

Language

English

First Page

140

Last Page

148

WOS Identifier

WOS:A1986E3168000034

ISSN

0369-3554

Share

COinS